# SDR DL777091883

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 36,310 hours, 4,388 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT CREW REPORTED 2 HALON BOTTLES USED ON FWD GALLEY OVEN AT POS NR 1 DUE TO HISSING ARCHING AND GLOW.  C/B HAS ALSO BEEN PULLED TO ISLOATE OVEN. OVEN ISSUE ISLOATED AND OK NOW IAW CAPT.  RPLCD OVEN IAW AMM.  OPS CK GOOD MP/N 72077500.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
